MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 101/563/080
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a crack in subglottic suction port while treated for respiratory failure.As a clinical outcome, the alleged damage was the inability to aspirate subglottic suction port.It remains near miss at present.The incident occurred during the mechanical ventilation via tracheostomy tube.There was patient involvement but, no patient harm reported.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The reported complaint regarding the sample could not be confirmed by investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.

Brand Name
PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24321856
Report Number3012307300-2026-01177
Device Sequence Number18624634
Product Code JOH
UDI-Device Identifier15019517103410
UDI-Public(01)15019517103410(17)280711(10)6122629
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/563/080
Device Lot Number6122629
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale